MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1410100-J
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 02/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm (aaa) on (b)(6) 2020, with the implant of an alto abdominal stent graft system.It was reported on february 20, 2024, that during a routine follow-up, a type ib endoleak of the right common iliac limb was identified.The patient's status is currently good pending a re-intervention.
 
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.H3 other text : device remains implanted.
 
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm (aaa) on (b)(6) 2020, with the implant of an alto abdominal stent graft system.It was reported on february 20, 2024, that during a routine follow-up, a type ib endoleak of the right common iliac limb was identified.The patient's status is currently good pending a re-intervention.Additional information: the patient underwent a re-intervention procedure involving the implantation of a gore vbx stent graft (non-endologix).The precise date of this reintervention remains unknown.The final patient status was reported as doing well.
 
Additional Manufacturer Narrative
Available patient medical records and imaging studies have been requested for further evaluation by a clinical specialist.An additional follow-up will be submitted upon completion of clinical evaluation.Corrections: b2: outcomes attributed to adverse events has been updated b5: describe event or problem ¿ updated.G3: awareness date ¿ updated.H6: health effect - impact code - remove 4614.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good-faith efforts to retrieve a reported adverse event/incident-related device, as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix confirms the ovation ix type ib endoleak of the right common iliac artery complaint, along with the additional endovascular procedure (diagnostic angiogram).The additional endovascular procedure (non-elgx stent right common iliac artery) complaints are also confirmed.This is consistent with the reported adverse event/incident.Procedure-related harms, device, user, procedure, or anatomy-relatedness of this complaint could not be determined with the medical records available for review.The final patient status was reported to be doing well.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date ¿ updated.B6: relevant test/lab data ¿ updated.H6: investigation finding codes: remove code 3233.H6: investigation conclusion codes: remove code 11.H10/h11: additional manufacturer narrative/corrected data - updated.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key18952428
Report Number3008011247-2024-00023
Device Sequence Number7085117
Product Code MIH
UDI-Device IdentifierM701TVIL1410100J1
UDI-Public+M701TVIL1410100J1/$$3230616FS06152029H
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/16/2023
Device Model NumberTV-IL1410100-J
Device Lot NumberFS061520-29
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/20/2024
Supplement Date Received by Manufacturer05/13/2024
06/27/2024
Initial Report FDA Received Date03/21/2024
Supplement Report FDA Received Date05/15/2024
07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTO MAIN BODY FS071620-05.; OVATION IX ILIAC LIMB FS052920-37.; OVATION PRIME FILL POLYMER FF042120-01.
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexFemale